| Catalog Number |
MZ9267 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with an unspecified amount of bd maxzero¿ extension set, microbore, maxzero¿ needle-free connector leakage occurrs.This is the 1st of 2 events.The following information was provided by the initial reporter: the nurses have told be about the following issues a few times now: both max zero mz9267 and the tubing with the pressure sensing device that have a 1.2micron filter attached that seem to be leaking where the filter connects to the tubing, and occasionally where the valve is connected.